Wednesday, January 15, 2020

Wednesday Jan15

Hi Everyone!
The last few days have been hell coming off the prednisone. Physically ill with one serious side effects. Now, I have had to take low dose of pred off and on for year for lupus but never again will I take a high dose. It is sooooooo bad for me. Yesterday, was my last dose no matter what the doctor says. I sent hubby to the store for some organic detox tea and it is not time to get my body healthy again. My eye is ruined and will not get better than what it is. The nerve was damaged and now I have to prove it was done during surgery. So that is where I stand for now. My vision is shot and now I have to seek out another ophthalmologist to get some glasses. In all of my life I never thought I would have eye trouble. It is quite disturbing. Hey it is just another battle I will win.  For art it has been slow going. However, last night while sitting in bed, I just sketched, what ever. As you all know, art heals, art makes us feel good, art takes us away. 
Again I want to thank all of you for your healing energy and prayers. 
They are deeply appreciated. 
 Now for art.
Quick sketch on a 1/2 sheet of pc paper

I started making the rocks on the left and for some reason (ha ha ha) put in the eye. It was not 
 where I was going when I started. This is a 5x7" piece of paper

Then I turned the paper and drew the back desert mountians
I still had room on the page and drew in the perspective road.
Like I said just sketchin around. 

Have a fabulous day!
 
Nicole/DVArtist 
Honor and integrity in art, in life.

8 comments:

  1. So very sorry to hear about your eyes. Really like the last sketch.

    ReplyDelete
  2. Nice art work again. I know how unpleasant the side effects of cortisone are, I had to start with 200 mg this time and am still feeling the side effects although the dose has been reduced. Hope you soon feel better. Valerie

    ReplyDelete
  3. OMG Valerie! 200mg. I am soooo sorry. I could not tolerate 80mg. I have you in my prayers.

    ReplyDelete
  4. Its good you can lose yourself in your sketches Nicole, thanks for sharing them with us. You're going through a rotten time. Thinking of you as you try to heal. Warmest hugs xx

    ReplyDelete
  5. I hope you've hired a good lawyer. Good luck!

    ReplyDelete
  6. Our art expresses some feeling from within. The person with shaded eyes and mouth are very telling.
    Much love to you. I ask the Universe yet again why evil lives on and those with a loving heart suffer.
    xx, Carol

    ReplyDelete
  7. This is a crazy back and forth and hopefully the new doctor can help you then at least get compensation. I can understand your picture what you painted!
    Recover well from this strong medication.
    Greetings Elke

    ReplyDelete
  8. Nicole, I feel so sorry horrible for you about your eye. I'm sorry you had a prednisone nightmare. Your art is very soulful and sad in a way, but I love that your sketching around! xx

    ReplyDelete

I am sorry I had to put a word verification for my comments due to the unsightly spam comments against women. Please take the time to leave me a comment. I have now had to remove Anonymous users from comment due to hate comments. For everyone elseI love hearing from you.